Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

N. Ansini - A. Braides

Separation of scales and almost-periodic effects in the asymptotic behaviour of perforated periodic media.

created on 17 Dec 2001
modified by ansini on 05 Dec 2005

[BibTeX]

Published Paper

Inserted: 17 dec 2001
Last Updated: 5 dec 2005

Journal: Acta Appl. Math.
Volume: 65
Pages: 59081
Year: 2001

Abstract:

We study the asymptotic behaviour of highly oscillating functionals in finely perforated domains, when the periods of oscillation and the perforation may be at different scales. We highlight two types of regimes: in the first one we have separation of scales and the two process superimpose. In the second one the scales interact in a periodic or almost-periodic fashion; as a consequence we may not have a unique limit behaviour.

Keywords: Homogenization, Gamma-convergence, capacity, multiple scales, perforated media, almost periodic


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1